# SDR CA130819008

- Difficulty date: August 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT THE NR 2 ENGINE PARAMETERS TQ, ITT AND NH WENT UP SUDDENLY AS COMPARED TO NR 1 ENGINE.  THE FLIGHT CONTINUED WITH PLA OUT OF NOTCH ON NR 2 ENGINE TO MATCH WITH NR 1 ENGINE.  NO EEC/PEC FAULT CODES WERE FOUND RECORDED DURING MAINTENANCE CHECK.  RECOMMENDATION WAS MADE TO CHECK THE AIRFRAME CONNECTIONS RELATING TO POWER MANAGEMENT SWITCH.  ALSO, RECOMMENDED TO OPERATE THE POWER MANAGEMENT SWITCH DURING ENGINE RUN AT FLIGHT IDLE AND LOOK FOR ANY SPLIT IN PARAMETERS BETWEEN NR 1 AND NR 2 ENGINE.
